Ask an expert
Question

20 Feb 2004

I was prescribed effortil for low Blood pressure
I would like to know what the side effects of effortil are and if I stop taking the tablets will my blood pressure return to normal or will it drop again. I'm also concerned that by continuously taking the tablets I might develop high blood pressure?
Could you also tell me if it is safe to take effortil on an empty stomach.
Thanks
Answer 16,106 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bev, the most common side effects are those of “over stimulation” palpitations, increased pulse rate, sweating, insomnia, etc. Some people need to keep on taking them every day because if they stop taking them there blood pressure falls again. Others just take them when their blood pressure is low and then stop taking them. Taking Effortil® continuously will not cause high blood pressure. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.